Couldn't find what you looking for?

TRY OUR SEARCH!

hi,
i was wondering if anyone has experienced any joint pain since using yaz? I have pain in my armpits, elbows, hands and shoulder area. I started using in Oct. and at the same time broke out with a rash on my elbows and it has returned again 5 months later. I am wondering if the rash and joint pain could be related could be related to this medication?

Loading...

Hi. While I don't know the answer to your question, I can share my experience. I've been on yaz for 8 months and 2 months ago started experiencing joint pain maninly in my legs though. I saw my doctor- got a lot of blood work done and an x ray and everything is supposedly fine with the results. I'm waiting to see a specialist for further tests. However, I have a funny feeling it's related to the hormones as I've also had problems with a lot of cramping on this med.
Reply

Loading...